# SDR DXTA200702611

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,846 hours, 5,307 cycles
- Engine: Pwa PW545A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXTREME FORWARD FORCE, ON YOKE, USED TO KEEP AIRCRAFT CONTROL ON TAKEOFF.   FOUND TRIM POINTER MIS-INDEXED IN TRIM WHEEL. RE-INDEXED POINTER TO PROPER POSITION. ELEVATOR TRIM SYSTEM OPS CHECKS GOOD AT THIS TIME. WORK DONE IAW CE-560XL M/M 27-32-01
